On the Hölder continuity of solutions of second order elliptic equations in two variables
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, p. 391-402
@article{ASNSP_1972_3_26_2_391_0,
     author = {Piccinini, Livio C. and Spagnolo, Sergio},
     title = {On the H\"older continuity of solutions of second order elliptic equations in two variables},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     pages = {391-402},
     zbl = {0237.35028},
     mrnumber = {361422},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_391_0}
}
Piccinini, L. C.; Spagnolo, S. On the Hölder continuity of solutions of second order elliptic equations in two variables. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 2, pp. 391-402. http://www.numdam.org/item/ASNSP_1972_3_26_2_391_0/

[1] Campanato S., : « Proprietà di hölderianità di alcune classi di funzioni». Ann. Sc. Norm. Sup. Pisa; 17, 175-188 (1963). | Numdam | MR 156188 | Zbl 0121.29201

[2] De Giorgi E.: « Sulla differenziabilità e l'analiticità delle estayeniali degli integrali multipli regolari ». Mem. Acc. Sc. Torino, ser. 3, 25-42 (1957). | Zbl 0084.31901

[3] Hardy-Littlewood-Polya: « IncquaLities ». Cambrielge University Press (1934). | JFM 60.0169.01

[4] Meyers N.G.: « An Lp-estimate for the gradient of solutions of second order elliptic divergence equations). Ann. Sc. Norm. Sup. Pisa, 17, 189-206 (1963]. | Numdam | MR 159110 | Zbl 0127.31904

[5] Morrey C.B.: « On the solution of quasi-linear elliptic partial differential equations >>. Trans. Am. Math. Soc., 43, 126-166 (1938). | JFM 64.0460.02 | MR 1501936 | Zbl 0018.40501

[6] Morrev C.B.: << Multiple Integral Problem in the Calculus of Variations and related Topics ». Univ. of Calif. Publ. 1 (1943). | Zbl 0063.04107

[7] Moser J.: « A new proof of De Giorgi's theorem concerning the Regularity Problem for elliptic Partial Differential Equations », Comm. Pure a. Appl. Math. 13, 457-468 (1960). | MR 170091 | Zbl 0111.09301

[8] Spagnolo S.: « Sulla convergenza di sotuzioni di equazioni pat-aboliche ed ellzttiche ». Ann. Scu. Norm. Sup. Pisa, 22, 571-597 (1968). | Numdam | MR 240443 | Zbl 0174.42101

[9] Stampacchia G.: « The spaces Lp, λ, Np, λ and interpolation ». Ann. Sou. Norm. Sup. Pisa, 19, 443-462 (1965). | Numdam | Zbl 0149.09202

[10] Widman K. O.: « On the Hölder continuity of Solutions of Elliptic Partial Differential Equatvons in two Variables with coefficients in L∞ ». Comm. Pure Appl. Math., 22, 669-682 (1969). | Zbl 0183.11001